RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2007, Volume 8, Issue 2, Pages 56–72 (Mi cheb240)  

The arithmetic of two-color rotations of the circle

V. G. Zhuravlev

Vladimir State Pedagogical University

Full text: PDF file (424 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 511
MSC: 37E10 (11B39 37A45 37B10)
Received: 17.09.2007

Citation: V. G. Zhuravlev, “The arithmetic of two-color rotations of the circle”, Chebyshevskii Sb., 8:2 (2007), 56–72

Citation in format AMSBIB
\Bibitem{Zhu07}
\by V.~G.~Zhuravlev
\paper The arithmetic of two-color rotations of the circle
\jour Chebyshevskii Sb.
\yr 2007
\vol 8
\issue 2
\pages 56--72
\mathnet{http://mi.mathnet.ru/cheb240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2641002}
\zmath{https://zbmath.org/?q=an:1262.37022}


Linking options:
  • http://mi.mathnet.ru/eng/cheb240
  • http://mi.mathnet.ru/eng/cheb/v8/i2/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:114
    Full text:43
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019